JOAO PEDRO P DOS SANTOS
Articles written in Proceedings – Mathematical Sciences
Volume 127 Issue 2 April 2017 pp 281-287 Research Article
Let ($X , x_0$) be a pointed smooth proper variety defined over an algebraically closed field. The Albanese morphism for ($X , x_0$) produces a homomorphism from the abelianization of the $F$-divided fundamental group scheme of $X$ to the $F$-divided fundamental group of the Albanese variety of $X$. We prove that this homomorphism is surjective with finite kernel. The kernel is also described.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode